# SDR REXA2019021193159

- Difficulty date: January 13, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N954
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 26,206 hours, 17,161 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CRACK ON SLAT TRACK CANISTER 1-3 WS 148 AT RH WING  MAIN FUEL TANK. (SM)(AI)COMPLETE: SLAT TRACK CANISTER 1-3 WS 148 AT RH WING MAIN FUEL TANK WAS  REPAIRED PER GREO 670-57-42-577 REV. --
